# SDR C2XA09SH311

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 19,082 hours, 10,041 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON PCA ATTACHMENT BRACKET HAS MIGRATING HAT BUSHING.  MAINTENANCE REMOVED AND REPLACED LT AILERON PCA ATTACHMENT BRACKET HAT BUSHINGS IAW  EC5740-01152 REV B AND REMOVED AND REINSTALLED LT AILERON IAW AMM 27-10-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
